MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE
Model Number FGS-7000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Cryogenic Burn (4539); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 305 is "uterus partially treated, end procedure, do not re-treat." this event is being reported due to the patient not receiving a full treatment, as the physician stopped the device before treatment was completed due to a malfunction of the device (the malfunction was not affecting the patient's treatment).The physician received a minor thermal injury (i.E.Burn) that did not require any medical or surgical intervention and is expected to resolve, therefore this did not constitute a serious injury.Health effect clinical code 4539 and health effect impact code 4613 were added to reflect that the physician received a minor thermal injury.Health effect clinical code 4582 and health effect impact code 4610 reflect the patient not receiving a full treatment (the patient did not experience any injury).The device was discarded by the physician's office staff and is not available for evaluation.Devices from the same lot retained by the manufacturer were evaluated.
 
Event or Problem Description
During a procedure with the cerene cryotherapy device, the physician noticed liquid nitrous oxide leaking from the bottom of the device handle during the active treatment portion of the procedure.He paused the device, but the dripping continued.The physician noted that the liquid nitrous oxide did drip onto his leg, leaving a burn.He stated that he did not require treatment for this thermal injury and expected it to resolve.The physician stated that he stopped the device near the end of the treatment as it continued to leak and did not note any error codes.His assistant noted that the exhaust collection bag was not as full as they see with a typical procedure.The patient was discharged with no injury.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key21554202
Report Number3012018285-2025-00001
Device Sequence Number15494993
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)250701(10)108638953
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/01/2025
Device Model NumberFGS-7000
Device Lot Number108638953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3012018285/03102025/C/00
Patient Sequence Number1
Patient SexFemale